# SDR UPS02438274

- Difficulty date: April 22, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,255 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 960 S-5L FRAME FOUND CRACKED.  SIDE FRAME REPAIRED AS PER SRM 53-10-04 FIG 54.
